On the method of neighborhood systems in fuzzy topology
- Publication Type:
- Journal Article
- Fuzzy Sets and Systems, 1994, 68 (2), pp. 227 - 238
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
In this paper, we revivify the theory of neighborhood systems in fuzzy topology with the method used to develop fuzzifying topology and find another kind of reasonable neighborhood structure in fuzzy topology except quasineighborhood systems of Pu and Liu (1980) by treating the membership relation as a fuzzy relation. © 1994.
Please use this identifier to cite or link to this item: